# SDR CALA2023071002202

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N66828
- Make and model: Boeing 737-900ER
- Aircraft serial: 44580
- Aircraft time: 30,026 hours, 10,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1201
- Condition: Cracked
- Location: Sta 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE RBL 07, STA 663 VAPOR BARRIER ANGLE IS CRACKED. REF. AAR N/R:9200904 GENERATED BY : V891470 CUT DAMAGED AREA, LOCATED, DRILLED, FABRICATED, B737 SWPM 20-30-00. AND INSTALLED, CAP SEALED IAW B737 SRM WORK ACCOMPLISHED BY V894474. 57-10-10-2R-5. TREATED AND PRIMED IAW B737 AMM 57-21-72-370-804, BONDING TEST ACCOMPLISHED IAW
